# SDR DALA1138789880

- Difficulty date: June 2, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCK AT SAT, 9 DENTS WERE FOUND IN THE FUSELAGE SKIN  PANEL BETWEEN RT STA 297 - 333 AND L23R - L25R.  ACCOMPLISHED PERMANENT REPAIR AT STA 298 TO STA 333.5 BETWEEN L-23R TO L-25R REFERENCE ERA 492119-14 REV ORIGINAL, 1.  ASSOCIATED ER/A CHANGED FROM 13-492119 TO 14-492119 FOR AC 0880.
